I have GCA, dx Jan 2013 and in Dec 2014 was diagnosed with Parkinson’s. I am reducing Prednisolone by the slow method (currently from 9.5 to 9mg). I have been increasing the dose of sinemet and have reached two tablets three times a day which I have to stay on for three weeks. If there are no side effects and no significant improvement, I can then further increase the sinemet by 0.5mg daily up to three times daily. I haven't noticed much improvement yet.
My main symptons are tremor, which is obviously Parkinsons, and weak/stiff legs. I can walk only about fifteen or twenty minutes, but walking is difficult and there is pain in the calf muscles and sometimes in the front of the thighs. I do not know if this is Parkinson’s or GCA. I am beginning to notice stiffness in my shoulder-blades. I feel perfectly normal when I am sitting or lying down. I also get episodes of tiredness/sleepiness.
Has anyone on the forum got both of these conditions? How do you manage? I get very occasional headaches which I blame on the Pred. reduction. But they could be a side-effect of the sinemet.